# SDR HEEA060157

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5744Y
- Make and model: Bell 206L-1
- Aircraft serial: 45465
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Receiver
- Part number: 066106700
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVER HAS INACCURATE HEADINGS.
